MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET? SOLENT? PROXI; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET? SOLENT? PROXI; CATHETER, EMBOLECTOMY
Model Number 109676-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Chest Pain (1776); Pancreatitis (4481)
Date of Event 09/12/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.D2b: pro code (product code): dxe, kra.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the patient died.The patient presented with uncontrolled hypertension and an arterial clot in a recently placed stent.An angiojet solent omni was selected for use.During use of the angiojet solent omni, the patient began experiencing chest pain, however, no bradycardia was observed.Sublingual nitroglycerin was administered to treat the chest pain.Following this, the patient was transferred to the catheter lab for coronary stent placement and then moved to the intensive care unit (icu) for further monitoring.Post-procedure, the patient developed pancreatitis as a complication and the patient died.
 
Event or Problem Description
It was reported that the patient died.The patient presented with uncontrolled hypertension and an arterial clot in a recently placed stent.An angiojet solent omni was selected for use.During this procedure, the patient began experiencing chest pain, however, no bradycardia was observed.Sublingual nitroglycerin was administered to treat the chest pain.Following this, the patient was transferred to the catheter lab for coronary stent placement and then moved to the intensive care unit (icu) for further monitoring.Post-procedure, the patient developed pancreatitis as a complication and the patient died.The patient's comorbidity was hypertension.It was further reported the angiojet device functioned as intended.A 10mg tpa (alteplase) & 500ml nacl 0.9% with 2,500 unit heparin added and given through the angiojet, also the patient was hydrated before/during/after the procedure.Occlusion of the stents likely secondary to extrinsic compression of the right common iliac stent proximally.The angiojet run time was 60-65 seconds and dwell time was 23-30 min.During 20-30-minute wait time, patient developed significant hypertension and had an episode of chest pain.The patient was treated with nitroglycerin and given hydralazine and labetalol to try and lower her blood pressure.The physician performs a heart catheterization emergently as the patient was still having chest pain despite medical therapy provided in specials.The patient was transferred to the cath lab for coronary stent: diagnosis for coronary stent intervention for severe procedural chest discomfort with a 2.75 x 15mm balloon angioplasty in lad.Angiography showed no residual disease.A 2.75 x 24 mm drug-eluting stent was then inflated at the site of the lesion.It was noted that the left main artery- normal, left anterior descending artery had 90 percent stenosis in midportion, left circumflex artery had no significant stenosis, left coronary artery had no significant stenosis.No other significant disease.There was no clear etiology of initial cause of chest pain or the abdominal pain that was reported post operation.Day after, patient's creatinine became elevated & this was thought to be due to possible contrast nephropathy.A computed tomography (ct) shows edema of the pancreas head with hypoattenuation, and moderate surrounding fat stranding likely represents acute pancreatitis.There is associated wall thickening of the 2nd portion of the duodenum which may be associated with duodenitis or reactive to the adjacent pancreatitis.The patient required intubation overnight.Oliguric at this point with increased creatinine; the patient does not have a gallbladder still and does not drink.With all the findings, it appeared to be severe case of pancreatitis related to contrast administration there was no cause of death noted; however, the final diagnosis was acute pancreatitis with septic shock, and cardiac arrest with death.

Brand Name
ANGIOJET? SOLENT? PROXI
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
rachel shields shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23598080
Report Number2124215-2025-83443
Device Sequence Number10291746
Product Code DXE
UDI-Device Identifier08714729889663
UDI-Public(01)08714729889663
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2025
Device Model Number109676-001
Device Catalogue Number109676-001
Device Lot Number0033403749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/09/2026
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown